# SDR 00FDEA00304

- Difficulty date: April 27, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 6556235159
- Condition: Missing
- Location: Hyd Service Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

HYDRAULIC ACCESS DOOR MISSING.  *S/D*  INSTALLED HYD DOOR PER STANDARD MAINTENANCE PRACTICES.
